RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1963, Volume 8, Issue 1  


Principle of Averaging for Parabolic and Elliptic Differential Equations and for Markov Processes with Small Diffusion
R. Z. Khas'minskii
3
On Optimum Methods in Quickest Detection Problems
A. N. Shiryaev
26
The Asymptotic Optimum Properties of Group and Systematic Codes for Some Channels
R. L. Dobrushin
52

Short Communications
Limit Theorem for Homogeneous Markov Chains
A. V. Skorokhod
67
The Law of Large Numbers for $D[0,1]$-Valued Random Variables
R. Ranga Rao
75
Diffusion Processes with Reflection and a Third Boundary Value Problem
M. I. Freidlin
80
A Central Limit Theorem for One Class of Dependent Random Variables
I. A. Ibragimov
89
Continuous Planning of Regression Experiments. I
S. N. Sokolov
95
Statistical Investigation of Russian Dolnik Trimeter
M. L. Gasparov
102
Analytical Properties of a Generating Function for a Number of Renewals
Yu. K. Belyaev, V. M. Maksimov
108

Report on the All-Union Colloquium on Limit Theorems of Probability Theory
112
Corrections and errors
S. S. Kislitsyn
128
Letter to the Editor
K. R. Parthasarathy
128
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019